# SDR ASOA2015031212364

- Difficulty date: March 1, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,601 hours, 10,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 601R945563
- Part serial: A0787
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD DOOR LOCKED UP DURING OPS CHECK.  REMOVED DOOR POWER ASSIST MOTOR IAW AMM 52-11-08-000-801-A02.  INSTALLED REPLACEMENT DOOR POWER ASSIST MOTOR IAW AMM 52-11-08-400-801-A02.
